If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: extreme drowsiness, slow/shallow breathing, seizures, shakiness (tremor).
Full Question: I am a bit confused about MOH. Can naproxen sodium (Aleve, etc) cause it? I don't see it listed among the usual suspects.... Read more »
I try to make sure that Dad and I eat a healthy diet. Lots of produce, chicken and seafood, a nightly Scotch and water, and the occasional... Read more »
American agriculture changed more in the past 50 years than it did in the previous 10,000 years since humans started cultivating grains and... Read more »
A new study indicates that moms who took reflux medications during pregnancy may increase the risk of having a child with asthma symptoms.... Read more »
Full Question: Can you take Naproxen along with Vicodin for pain? Are there any side effects? Sean. Full Answer: Dear... Read more »
December 28, 1992, marked a new era for Migraine sufferers with FDA approval of injectable Imitrex (sumatriptan). Imitrex was the first Migraine... Read more »